# SDR 96ZZZX3876

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63TW
- Make and model: Beech C 23
- Aircraft serial: M1762
- Engine: Lyc O360A4K
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: EC75971
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 4 CYLINDER CRACKED FROM OUTSIDE RADIUS OF INTAKE VALVE TO OUTSIDE RADIUS OF EXHAUST VALVE.  CYLINDER HEAD SPLIT OPEN BLOWING BOTTOM SPARK PLUG FROM CYLINDER.
